# SDR ASAA2012071992567

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,040 hours, 6,882 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE IDG DPI POPPED DURING S/C.  ACFT GROUNDED.  PERFORMED FIM TASK 24-11-00-810-803.  REPLACED FILTER AND RESET DPI.  DPI DIDN`T POP AGAIN.  THIS WAS THE FIRST TIME POPPED AND WAS MARKED ACCORDINGLY ON DECAL.
